# SDR AWXA0001619

- Difficulty date: April 18, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- Aircraft time: 27,642 hours, 12,100 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: D54530032200
- Condition: Cracked
- Location: Nr2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON RIB NR 14 CRACKED.  DAMAGED RIB REPLACED IAW SRM 51-72-11 AND REPAIR ACTION IAW AWA ER 26-5453-01103-JS3.
